# SDR UPS06146649

- Difficulty date: April 9, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 224TS05Y
- Part serial: 888
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO LANDING GEAR WOULD NOT RETRACT, FOLLOWED LANDING GEAR LEVER INTERLOCK CHECKLIST GEAR STILL WOULD NOT RETRACT.  FOUND LANDING GEAR CONTROL MODULE (2GA) FAULTY.  REMOVED AND REPLACED 2GA PER AMM 32-31-11-4 UP TO STEP C, INSTALLATION.  PERFORMED TEST OF L/G NORMAL CONTROL MICROSWITCH UNIT IAW MM 32-31-11-4.  PERFORMED NORMAL EXTENSION AND RETRACTION TEST IAW MM 32-31-00-5
